Alert archive / Texas / River Flood Warnings in 2010
River Flood Warning 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 29, 2010, 4:41 PM CST for Leon County, Robertson County, Texas. It took effect at Jan 30, 2010, 4:35 PM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2010, 4:41 PM CST (22:41 UTC)
- In effect from
- Jan 30, 2010, 4:35 PM CST
- Expired
- Feb 2, 2010, 7:10 PM CST
- In force
- 3 days
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
Counties Leon County, TX, Robertson County, TX
The river
Written for the forecast point Navasota River near Easterly (EAST2).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
995
WGUS44 KFWD 292241
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
441 PM CST FRI JAN 29 2010
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
THE NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC289-395-301041-
/O.NEW.KFWD.FL.W.0021.100131T0224Z-000000T0000Z/
/EAST2.1.ER.100131T0224Z.100202T1200Z.000000T0000Z.NO/
441 PM CST FRI JAN 29 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR THE NAVASOTA RIVER NEAR EASTERLY.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 0400 PM FRIDAY THE STAGE WAS 9.74 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY
EVENING AND CONTINUE TO SLOWLY RISE TO A CREST NEAR 21 FEET BY
WEDNESDAY MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JUN 30 2004.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
NAVASOTA RIVER
EASTERLY 19 9.7 FRI 04 PM 14.6 20.1 20.7 20.8
$$9 follow-up statements
399
WGUS84 KFWD 300320
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CST FRI JAN 29 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
NORTH BOSQUE RIVER NEAR CLIFTON AFFECTING BOSQUE COUNTY
NORTH BOSQUE RIVER AT VALLEY MILLS AFFECTING BOSQUE AND MCLENNAN
COUNTIES
LEON RIVER NEAR HAMILTON AFFECTING HAMILTON COUNTY
COWHOUSE CREEK NEAR PIDCOKE AFFECTING CORYELL COUNTY
LAMPASAS RIVER NEAR KEMPNER AFFECTING LAMPASAS COUNTY
LITTLE RIVER NEAR LITTLE RIVER AFFECTING BELL COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY
NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC035-300350-
/O.CAN.KFWD.FL.W.0014.000000T0000Z-100130T0746Z/
/CTNT2.1.ER.100129T0818Z.100129T1200Z.100129T1634Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH BOSQUE RIVER NEAR CLIFTON.
* AT 900 PM FRIDAY THE STAGE WAS 13.00 FEET.
* FLOOD STAGE IS 23 FEET.
* FELL BELOW FLOOD STAGE AT 11 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 5 FEET BY
SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
NORTH BOSQUE RIVER
CLIFTON 23 13.0 FRI 09 PM 6.4 4.8 4.0 3.4
$$
TXC035-309-300350-
/O.CAN.KFWD.FL.W.0018.000000T0000Z-100130T0703Z/
/VMAT2.1.ER.100129T1221Z.100129T1545Z.100129T1936Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH BOSQUE RIVER AT VALLEY MILLS.
* AT 900 PM FRIDAY THE STAGE WAS 26.01 FEET.
* FLOOD STAGE IS 36 FEET.
* FELL BELOW FLOOD STAGE AT 2 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 11 FEET BY
SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
NORTH BOSQUE RIVER
VALLEY MILLS 36 26.0 FRI 09 PM 13.9 9.4 8.2 7.7
$$
TXC193-300350-
/O.CAN.KFWD.FL.W.0017.000000T0000Z-100130T0712Z/
/HMLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LEON RIVER NEAR HAMILTON.
* AT 900 PM FRIDAY THE STAGE WAS 22.17 FEET.
* FLOOD STAGE IS 26 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.9 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 14 FEET BY SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
LEON RIVER
HAMILTON 26 22.2 FRI 09 PM 16.7 11.4 9.3 8.3
$$
TXC099-301520-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100130T2248Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100130T1048Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING CONTINUES FOR
THE LEON RIVER AT GATESVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM FRIDAY THE STAGE WAS 27.42 FEET.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SATURDAY MORNING AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
LEON RIVER
GATESVILLE 22 27.4 FRI 09 PM 14.1 16.8 14.0 9.9
$$
TXC099-300350-
/O.CAN.KFWD.FL.W.0010.000000T0000Z-100130T1213Z/
/PICT2.1.ER.100129T0450Z.100129T1115Z.100129T2358Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE COWHOUSE CREEK NEAR PIDCOKE.
* AT 830 PM FRIDAY THE STAGE WAS 14.43 FEET.
* FLOOD STAGE IS 20 FEET.
* FELL BELOW FLOOD STAGE AT 6 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 7 FEET BY
SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
COWHOUSE CREEK
PIDCOKE 20 14.4 FRI 08 PM 8.4 6.7 6.1 5.5
$$
TXC281-300350-
/O.CAN.KFWD.FL.W.0012.000000T0000Z-100130T0420Z/
/KEMT2.1.ER.100129T1548Z.100129T1045Z.100129T2015Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LAMPASAS RIVER NEAR KEMPNER.
* AT 845 PM FRIDAY THE STAGE WAS 9.95 FEET.
* FLOOD STAGE IS 18 FEET.
* FELL BELOW FLOOD STAGE AT 2 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY
SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
LAMPASAS RIVER
KEMPNER 18 9.9 FRI 09 PM 5.6 3.8 3.0 2.6
$$
TXC027-300350-
/O.CAN.KFWD.FL.W.0020.000000T0000Z-100130T1448Z/
/LRIT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE RIVER NEAR LITTLE RIVER.
* AT 815 PM FRIDAY THE STAGE WAS 17.21 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.0 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 8 FEET BY SUNDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
LITTLE RIVER
LITTLE RIVER 30 17.2 FRI 08 PM 9.4 6.8 5.8 5.2
$$
TXC293-301519-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-100131T1317Z/
/GRST2.2.ER.100129T1333Z.100130T0600Z.100131T0117Z.NO/
920 PM CST FRI JAN 29 2010
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER ABOVE GROESBECK.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 831 PM FRIDAY THE STAGE WAS 10.00 FEET.
* FLOOD STAGE IS 7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 10 FEET
BY SATURDAY MORNING AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
SATURDAY EVENING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
NAVASOTA RIVER
GROESBECK 7 10.0 FRI 09 PM 7.3 3.9 2.7 2.2
$$
TXC289-395-301519-
/O.EXT.KFWD.FL.W.0021.100131T0000Z-100203T1630Z/
/EAST2.1.ER.100131T0000Z.100201T1800Z.100203T0430Z.NO/
920 PM CST FRI JAN 29 2010
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER NEAR EASTERLY.
* FROM SATURDAY EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 900 PM FRIDAY THE STAGE WAS 11.48 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
SATURDAY EVENING AND CREST NEAR 21 FEET BY MONDAY AFTERNOON. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY NIGHT.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON TUE
NAVASOTA RIVER
EASTERLY 19 11.5 FRI 09 PM 19.0 21.0 21.3 19.6
$$463
WGUS84 KFWD 301607
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CST SAT JAN 30 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY
NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC099-310407-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100201T1912Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100201T0712Z.NO/
1007 AM CST SAT JAN 30 2010
THE FLOOD WARNING CONTINUES FOR
THE LEON RIVER AT GATESVILLE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 27.24 FEET.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY MONDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
LEON RIVER
GATESVILLE 22 27.2 SAT 10 AM 24.7 20.8 12.1 7.5
$$
TXC293-310407-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-100131T2040Z/
/GRST2.2.ER.100129T1333Z.100130T0731Z.100131T0840Z.NO/
1007 AM CST SAT JAN 30 2010
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER ABOVE GROESBECK.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0931 AM SATURDAY THE STAGE WAS 9.48 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SUNDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
NAVASOTA RIVER
GROESBECK 7 9.5 SAT 10 AM 6.5 4.2 3.3 2.9
$$
TXC289-395-310407-
/O.EXT.KFWD.FL.W.0021.100130T2235Z-100203T0600Z/
/EAST2.1.ER.100130T2235Z.100201T0000Z.100202T1800Z.NO/
1007 AM CST SAT JAN 30 2010
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER NEAR EASTERLY.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 17.35 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
SATURDAY AFTERNOON AND CREST NEAR 21 FEET BY SUNDAY EVENING. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE WED
NAVASOTA RIVER
EASTERLY 19 17.4 SAT 10 AM 20.8 21.0 19.7 15.8
$$
42/MM924
WGUS84 KFWD 310125
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CST SAT JAN 30 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY
NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC099-311325-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100201T1238Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100201T0038Z.NO/
725 PM CST SAT JAN 30 2010
THE FLOOD WARNING CONTINUES FOR THE LEON RIVER AT GATESVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SATURDAY THE STAGE WAS 26.54 FEET.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SUN MON TUE WED
LEON RIVER
GATESVILLE 22 26.5 SAT 07 PM 22.3 14.4 10.1 7.7
$$
TXC293-311324-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-100131T1930Z/
/GRST2.2.ER.100129T1333Z.100130T0731Z.100131T0730Z.NO/
725 PM CST SAT JAN 30 2010
THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER ABOVE GROESBECK.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM SATURDAY THE STAGE WAS 8.01 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY SUNDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SUN MON TUE WED
NAVASOTA RIVER
GROESBECK 7 8.0 SAT 07 PM 4.8 3.1 2.2 1.9
$$
TXC289-395-311324-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T0447Z/
/EAST2.1.ER.100130T2113Z.100131T1800Z.100202T1647Z.NO/
725 PM CST SAT JAN 30 2010
THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SATURDAY THE STAGE WAS 20.25 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 21 FEET
BY SUNDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE
TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SUN MON TUE WED
NAVASOTA RIVER
EASTERLY 19 20.2 SAT 07 PM 21.2 20.7 18.2 12.3
$$148
WGUS84 KFWD 311407
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 AM CST SUN JAN 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC099-010207-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100202T0700Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100201T1900Z.NO/
807 AM CST SUN JAN 31 2010
THE FLOOD WARNING CONTINUES FOR
THE LEON RIVER AT GATESVILLE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 AM SUNDAY THE STAGE WAS 25.60 FEET.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 25 FEET MINOR TO MODERATE LOWLAND FLOODING WILL OCCUR NEAR THE
RIVER. SOME LOW WATER CROSSINGS WILL BECOME DANGEROUS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED THU
LEON RIVER
GATESVILLE 22 25.6 SUN 08 AM 23.8 12.1 9.1 6.9
$$
TXC289-395-010207-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T0515Z/
/EAST2.1.ER.100130T2113Z.100131T1800Z.100202T1715Z.NO/
807 AM CST SUN JAN 31 2010
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0746 AM SUNDAY THE STAGE WAS 22.23 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 22 FEET
BY SUNDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE
TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED THU
NAVASOTA RIVER
EASTERLY 19 22.2 SUN 08 AM 21.9 19.7 15.9 9.2
$$
42/MM133
WGUS84 KFWD 010151
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
751 PM CST SUN JAN 31 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC289-395-011351-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T0936Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100202T2136Z.NO/
751 PM CST SUN JAN 31 2010
THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 731 PM SUNDAY THE STAGE WAS 22.37 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME MON TUE WED THU
NAVASOTA RIVER
EASTERLY 19 22.4 SUN 08 PM 21.0 18.8 14.1 10.1
$$670
WGUS84 KFWD 011552
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 AM CST MON FEB 01 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC289-395-020352-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T1248Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100203T0048Z.NO/
952 AM CST MON FEB 01 2010
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 AM MONDAY THE STAGE WAS 21.96 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU FRI
NAVASOTA RIVER
EASTERLY 19 22.0 MON 09 AM 20.6 16.3 11.4 9.8
$$
42/MM459
WGUS84 KFWD 020115
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CST MON FEB 01 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC289-395-021315-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T1350Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100203T0150Z.NO/
715 PM CST MON FEB 01 2010
THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM MONDAY THE STAGE WAS 21.46 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME TUE WED THU FRI
NAVASOTA RIVER
EASTERLY 19 21.5 MON 07 PM 19.4 16.4 15.2 15.0
$$836
WGUS84 KFWD 021433
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CST TUE FEB 02 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC289-395-030233-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T1912Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100203T0712Z.NO/
833 AM CST TUE FEB 02 2010
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 AM TUESDAY THE STAGE WAS 20.56 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME WED THU FRI SAT
NAVASOTA RIVER
EASTERLY 19 20.6 TUE 08 AM 18.2 15.7 15.0 14.9
$$279
WGUS84 KFWD 030110
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST TUE FEB 02 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES
&&
TXC289-395-030140-
/O.CAN.KFWD.FL.W.0021.000000T0000Z-100203T1912Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100202T2248Z.NO/
710 PM CST TUE FEB 02 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NAVASOTA RIVER NEAR EASTERLY.
* AT 0616 PM TUESDAY THE STAGE WAS 18.53 FEET.
* FLOOD STAGE IS 19 FEET.
* FELL BELOW FLOOD STAGE AT 5 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 9 FEET BY
THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME WED THU FRI SAT
NAVASOTA RIVER
EASTERLY 19 18.5 TUE 06 PM 9.8 9.1 10.3 9.8
$$
42/MMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 29, 3:22 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Jan 29, 3:22 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 322 PM CST FRI JAN 29 2010 .DISCUSSION... AN UPPER LOW WILL MOVE ACROSS THE RED RIVER COUNTIES OF NORTH TEXAS OVER THE NEXT FEW HOURS AND LIFT INTO THE MISSISSIPPI VALLEY THIS EVENING. THERE MAY BE A BRIEF ROUND OF LIGHT SLEET AND LIGHT SNOW FOR THE NEXT COUPLE OF HOURS...MAINLY ALONG THE RED RIVER. THEREFORE...WE WILL LEAVE THE WINTER WEATHER ADVISORY IN PLACE THROUGH 6 PM FOR MONTAGUE...COOKE AND GRAYSON COUNTY AND CANCEL THE ADVISORY FOR THE OTHER COUNTIES. DRY AND SUBSIDENT AIR WILL MOVE IN BEHIND THE DEPARTING LOW PRESSURE SYSTEM. HOWEVER...EXTENSIVE WRAP AROUND CLOUD COVER WILL REMAIN OVER ABOUT THE NORTHERN HALF OF THE REGION THROUGH THE OVERNIGHT HOURS. THE SUN WILL MAKE A RETURN ON SATURDAY BUT TEMPERATURES WILL ONLY WARM INTO THE MID 30S TO MID 40S. SATURDAY NIGHT WILL BE COLD WITH LOWS IN THE 20S. AN UPPER LEVEL RIDGE WILL BRIEFLY BUILD OVER THE REGION SUNDAY WITH WARMING TEMPERATURES AND A SUNNY SKY. THE RIDGE WILL FLATTEN AND TRANSLATE EAST SUNDAY NIGHT WITH ZONAL FLOW EXPECTED MONDAY. LOW LEVEL MOISTURE WILL RETURN MONDAY NIGHT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. THERE WILL BE A SLIGHT CHANCE OF SHOWERS BEGINNING EARLY TUESDAY MORNING. RAIN CHANCES WILL INCREASE TUESDAY NIGHT THROUGH WEDNESDAY AS LARGE SCALE LIFT INCREASES. INSTABILITY WITH THIS SYSTEM APPEARS LIMITED AT THIS TIME SO WILL NOT INCLUDE ANY THUNDER. RAIN CHANCES SHOULD END WEDNESDAY NIGHT BEHIND A WEAK COLD FRONT...THEN ZONAL FLOW ALOFT WILL SET UP AGAIN. HIGH TEMPERATURES NEXT WEEK WILL BE GENERALLY IN THE 50S TO LOWER 60S WITH LOWS MAINLY IN THE 30S AND 40S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 28 36 24 46 36 / 5 0 0 5 10 WACO, TX 29 38 28 50 37 / 5 0 0 5 10 PARIS, TX 25 35 24 41 29 / 30 0 0 5 10 DENTON, TX 27 35 22 45 32 / 10 0 0 5 10 MCKINNEY, TX 27 35 21 46 33 / 10 0 0 5 10 DALLAS, TX 29 36 30 46 37 / 5 0 0 5 10 TERRELL, TX 28 35 28 47 35 / 5 0 0 5 10 CORSICANA, TX 27 41 25 48 36 / 5 0 0 5 10 TEMPLE, TX 28 42 29 50 38 / 0 0 0 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ091>093. && 85/79
Hazardous weather outlook, Jan 29, 3:06 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 306 PM CST FRI JAN 29 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 306 PM CST FRI JAN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY FOR SLEET AND SNOW IS IN EFFECT UNTIL 6 PM FOR THE MONTAGUE...COOK AND GRAYSON COUNTY. SNOW AND SLEET ACCUMULATIONS UP TO ONE INCH ARE POSSIBLE ACROSS THE ADVISORY AREA...ESPECIALLY ON GRASSY AND ELEVATED SURFACES. OUTSIDE OF THE ADVISORY AREA...A MIX OF LIGHT RAIN...SLEET AND SNOW WILL AFFECT AREAS MAINLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35. NO ACCUMULATIONS ARE EXPECTED...BUT A FEW SLICK SPOTS COULD DEVELOP ON BRIDGES AND OVERPASSES AS TEMPERATURES FALL TO FREEZING OR SLIGHTLY BELOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 29, 11:43 AM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 AM CST FRI JAN 29 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM FLOOD 2 E KAUFMAN 32.58N 96.29W
01/29/2010 KAUFMAN TX LAW ENFORCEMENT
SEVERAL COUNTY ROADS COVERED WITH WATER...CR 243 CLOSED
EAST OF KAUFMAN.Local storm report, Jan 29, 12:46 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 PM CST FRI JAN 29 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG GORMAN 32.21N 98.67W
01/28/2010 EASTLAND TX PUBLIC
AWNING BLOWN OFF BUILDING IN DOWNTOWN GORMAN. LARGE
LIMBS AND STOP SIGN BLOWN DOWN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 7:03 PM CST | Areal Flood Advisory | FWD | Coryell, Hamilton, Lampasas, Mills | 117 min |
| Jan 28, 7:10 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 48 hr |
| Jan 28, 7:27 PM CST | River Flood Warning | FWD | Collin | 35 hr |
| Jan 28, 7:27 PM CST | River Flood Warning | FWD | Navarro | 3 days |
| Jan 28, 7:59 PM CST | Flash Flood Warning | FWD | Coryell, Lampasas | 3 hr |
| Jan 28, 8:06 PM CST | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 3 hr |
| Jan 28, 9:35 PM CST | Flash Flood Warning | FWD | Bell | 5 hr |
| Jan 28, 9:49 PM CST | River Flood Warning | FWD | Dallas | 56 hr |
| Jan 28, 9:49 PM CST | River Flood Warning | FWD | Henderson, Navarro | 27 days |
| Jan 28, 10:00 PM CST | River Flood Warning | FWD | Dallas | 4 hr |
| Jan 28, 10:35 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Ellis, Hopkins, Hunt and 4 more | 3 hr |
| Jan 28, 10:59 PM CST | Areal Flood Warning | FWD | Coryell, Lampasas | 10 hr |
| Jan 28, 11:04 PM CST | Areal Flood Advisory | FWD | Falls, Limestone | 3 hr |
| Jan 28, 11:10 PM CST | River Flood Warning | FWD | Coryell | 22 hr |
| Jan 28, 11:10 PM CST | River Flood Warning | FWD | McLennan | 13 hr |
| Jan 28, 11:10 PM CST | River Flood Warning | FWD | Coryell | 69 hr |
| Jan 29, 12:17 AM CST | River Flood Warning | FWD | Hunt | 43 hr |
| Jan 29, 1:36 AM CST | Areal Flood Advisory | FWD | Hunt, Kaufman, Rains, Rockwall, Van Zandt | 3 hr |
| Jan 29, 2:19 AM CST | River Flood Warning | FWD | Lampasas | 19 hr |
| Jan 29, 3:02 AM CST | River Flood Warning | FWD | Denton | 19 hr |
| Jan 29, 3:33 AM CST | River Flood Warning | FWD | Bosque | 18 hr |
| Jan 29, 5:08 AM CST | River Flood Warning | FWD | Limestone | 49 hr |
| Jan 29, 7:48 AM CST | Areal Flood Advisory | FWD | Bosque, Ellis, Hill, Johnson, Limestone, McLennan and 1 more | 3 hr |
| Jan 29, 8:12 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 59 hr |
| Jan 29, 8:46 AM CST | River Flood Warning | FWD | Hamilton | 13 hr |
| Jan 29, 8:46 AM CST | River Flood Warning | FWD | Bosque, McLennan | 13 hr |
| Jan 29, 8:58 AM CST | Areal Flood Warning | FWD | Coryell | 7 hr |
| Jan 29, 9:18 AM CST | River Flood Warning | FWD | Delta, Hopkins | 9 hr |
| Jan 29, 9:52 AM CST | River Flood Warning | FWD | Bell | 11 hr |
| Jan 29, 11:43 AM CST | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Kaufman, Lamar and 2 more | 3 hr |
Nearby
River Flood Warnings in Texas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.